# SDR HYIA20150918001

- Difficulty date: September 14, 2015
- Submitted: September 18, 2015
- Operation: Air carrier
- Aircraft: N2611X
- Make and model: Cessna 402C
- Aircraft serial: 402C0072
- Aircraft time: 29,048 hours, 31,425 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Door
- Condition: Open
- Location: Lt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED THE LT WING LOCKER OPENED DURING FLIGHT.  INSPECTED THE DOOR WITH NO DISCREPANCIES FOUND.
